Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The numerical solution of integral-algebraic equations of index 1 by polynomial spline collocation methods


Author: J.-P. Kauthen
Journal: Math. Comp. 70 (2001), 1503-1514
MSC (2000): Primary 65R20
DOI: https://doi.org/10.1090/S0025-5718-00-01257-6
Published electronically: March 30, 2000
MathSciNet review: 1836915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, we study polynomial spline collocation methods applied to a particular class of integral-algebraic equations of Volterra type. We analyse mixed systems of second and first kind integral equations. Global convergence and local superconvergence results are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65R20

Retrieve articles in all journals with MSC (2000): 65R20


Additional Information

J.-P. Kauthen
Affiliation: Dufourstrasse 23, CH–3005 Bern, Switzerland
Email: kauthen@bluewin.ch

DOI: https://doi.org/10.1090/S0025-5718-00-01257-6
Keywords: Volterra equation, integral-algebraic, spline collocation method
Received by editor(s): April 1, 1997
Received by editor(s) in revised form: September 8, 1999
Published electronically: March 30, 2000
Article copyright: © Copyright 2000 American Mathematical Society